# SDR QXEA2013033000722

- Difficulty date: March 30, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Bracket
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE DOOR ATTACH BRACKETS FOR LINER HAVE BARE METAL AND POSSIBLE CORROSION.  REMOVED CORROSION FROM AFT BAGGAGE DOOR, ATTACH BRACKETS FOR LINER AS MARKED IAW SRM (R12) 51-21-00-00-02.  FOUND ALL MARKED BRACKETS TO BE OUT OF LIMITS NO DAMAGE ALLOWED IAW SRM (R12) 52-30-10-00-01 MIN THICKNESS NOTED .052", CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-04-910-801, PT 1 & 51-00-06-910-801 PT 1, REV 9.  DAMAGE FOUND TO BE WITHIN LIMITS IAW RD8/4-52-933, ISSUE 1, DATED 23 MAR 2013.   APPLIED ALODINE, PRIMER, AND CPC IAW RD8/4-52-433, ISSUE 1.  COMPLIED WITH TC RD8/4-52-933, WO143401.
